# SDR R61A201510180716

- Difficulty date: September 29, 2015
- Submitted: October 18, 2015
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 8,805 hours, 8,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Bs 564-683
- Part time: 8,805 hours, 8,525 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION ON SEAT TRACK.   THE SEAT TRACK WAS R & R IAW SRM 51-40-15-02-01 AND 51-42-05-02-01.
